For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 2, Number 1, 2012, Pages 1-10                                                                DOI:10.11948/2012001
Numerical solution of lr fuzzy hunter-saxeton equation by using homotopy analysis method
Sh. Sadigh Behzadi,A. Yildirim
Keywords:Hunter-Saxton equation
Abstract:
      In this paper, a LR fuzzy Hunter-Saxton equation is solved by using the homotopy analysis method (HAM). The approximation solution of this equation is calculated in the form of series which its components are computed by applying a recursive relation. The existence and uniqueness of the solution and the convergence of the proposed method are proved. A numerical example is studied to demonstrate the accuracy of the presented method.
PDF      Download reader